# SDR DXTA2022072966920

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 14,284 hours, 10,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Dirty
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: ONCE THE MAIN CABIN DOOR IS COMPLETELY CLOSED WITH THE DOOR HANDLE; UPON SUBSEQUENT OPENING, CANNOT GET THE DOOR TO OPEN WITHOUT RELEASING THE PRE-CATCH LEVER. // SIGNOFF// OPENED UP MED DOOR FROM THE OUTSIDE AND OPS CHECKED DOOR, NO DEFECTS NOTED. PERFORMED OPS CHECK OF MED DOOR FROM INSIDE AND HAD TROUBLE OPENING THE MED DOOR, INSPECTED GUIDE RODS AND FOUND DEBRIS ON GUIDE RODS. CLEANED AND RE LUBRICATED GUIDE RODS & PERFORMED OPS CHECK, OPERATIONAL CHECK, CONTACTED MCC AND NOTIFIED THEM OF FINDINGS WORK PERFORMED WITH REFERENCE TO CE·560XLS AMM 52·10·00
